# SDR 04FDEA00996

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP VANE I/B VANE SUPPORT ASSY FITTING FOUND HOLES WITH CORROSION.   CORROSION REMOVED AS PER SRM 51-21-01 VOL II. FOUND OUT OF LIMIT.  SUPPORT FITTING REPLACED AS PER EO 1-5750-7-5005.
